Since starting this pill I have been getting headaches constantly like an everyday thing. The only weight gain I've noticed is in my butt and I went from a C cup to a D cup. No changes in my acne but have noticed light periods. Has anyone else gotten headaches from this form of birth control?
I have tried several oral contraceptives over the years and had really bad headaches with all of them. The nurse i saw at the clinic for a coil said i was at risk of stroke and should never take the pill again :/. I was taking them for years so dont worry if you have been only taking it short term. Speak to your doctor
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2012 • 1 answer
Posted 6 Feb 2015 • 1 answer
Posted 15 Feb 2015 • 1 answer
Posted 24 Feb 2015 • 1 answer
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Posted 23 Mar 2016 • 1 answer